# SDR DHL2007801528

- Difficulty date: November 11, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING OUTBD EXTENDED LEADING EDGE SLOT LWR PLATING ELONGATED HOLES AT STA XILD 42.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-12-07, ENGINEERING VARIATION AUTHORIZATION NR D857-00020 REV IR DATED 10-20-07. REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW ASTAR DWG ES-D85700020-001-D REV IR.  NDT INSPECTED CUT OUT AREA AND REPAIR PARTS IAW DC8 NDT SPM PART 08-00-02 TO 07.  NEITHER CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-4. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW ASTAR DWG NR ES-D85700020-001-D, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
